# SDR ASAA0540357

- Difficulty date: July 17, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 24,833 hours, 13,500 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921230
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCRATCHED.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW SRM.  (K)
